Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some generalizations of Paley's theorems on Fourier series with positive coefficients


Author: Michael Fekete
Journal: Trans. Amer. Math. Soc. 38 (1935), 237-249
MSC: Primary 42A32
DOI: https://doi.org/10.1090/S0002-9947-1935-1501810-4
MathSciNet review: 1501810
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A32

Retrieve articles in all journals with MSC: 42A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501810-4
Article copyright: © Copyright 1935 American Mathematical Society